Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 3, Number 8

All articles in this issue are freely accessible.

Systems of continuous and discontinuous simple groups
Leonard E. Dickson.
Bull. Amer. Math. Soc. 3 (1897), 265-273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557521
On the number of roots of the hypergeometric series between zero and one
M. B. Porter.
Bull. Amer. Math. Soc. 3 (1897), 274-278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557522
On modular equations
James Pierpont.
Bull. Amer. Math. Soc. 3 (1897), 279-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557523
Correction
Bull. Amer. Math. Soc. 3 (1897), 292
More Information
Full-text PDF Free Access     Request Permissions
Notes
Bull. Amer. Math. Soc. 3 (1897), 293-295
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 3 (1897), 295-298
More Information
Full-text PDF Free Access     Request Permissions